MAUDE Adverse Event Report: REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS IC2; MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)

REMOTE DIAGNOSTIC TECHNOLOGIES LTD. TEMPUS IC2; MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number 00-2001-R
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the tempus pro cannot use, will not move beyond the rdt 'a philips company' screen.

Brand Name
TEMPUS IC2
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK  GU14 6XW
Manufacturer (Section G)
REMOTE DIAGNOSTIC TECHNOLOGIES LTD.
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 6XW
UK   GU14 6XW
Manufacturer Contact
sharunyan thavarajan
ascent 1, aerospace centre
aerospace boulevard
farnborough GU14 -6XW
UK   GU14 6XW
MDR Report Key20851658
Report Number3003832357-2024-000840
Device Sequence Number11744872
Product Code MWI
UDI-Device Identifier05060472440488
UDI-Public(01)05060472440488
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K152124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00-2001-R
Device Catalogue Number989706011030
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2024
Supplement Date Received by Manufacturer06/11/2025
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown